MathSciNet Relay Station
MathSciNet bibliographic data
MR2578803 (2011f:11056) 11F33 (11F80 11G05)
Gee, Toby The Sato-Tate conjecture for modular forms of weight 3. Doc. Math. 14 (2009), 771–800.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement